Mini-Workshop on BEPCII Background Study

Report of Contributions

Contribution ID: 0 Type: not specified

Welcome address and progress of the BEPCII

Contribution ID: 1 Type: not specified

BEPCII Background Issues: Collimators and Masks

Contribution ID: 2 Type: not specified

BEPCII Background Issues: Beam Loss Measurement

Contribution ID: 3 Type: not specified

Welcome address and progress of the BEPCII

Primary author: Dr CHEN, H.S (IHEP)

Contribution ID: 4 Type: **not specified**

BEPCII Accelerators

Monday, 10 March 2008 08:30 (25 minutes)

Primary author: Prof. ZHANG, C (IHEP)

Presenter: Prof. ZHANG, C (IHEP)

Session Classification: Session 1: Chaired by Dr. Mike Sullivan

Contribution ID: 5 Type: **not specified**

BEPCII Background Issues: Collimators and Masks

Monday, 10 March 2008 09:45 (10 minutes)

Primary author: Mr XING, J (IHEP)

Presenter: Mr XING, J. (IHEP)

Session Classification: Session 1: Chaired by Dr. Mike Sullivan

Contribution ID: 6 Type: **not specified**

BEPCII Background Issues: Beam Loss Measurement

Monday, 10 March 2008 09:55 (20 minutes)

Primary author: Ms ZHAO, X.Y (IHEP)

Presenter: Ms ZHAO, X.Y. (IHEP)

Session Classification: Session 1: Chaired by Dr. Mike Sullivan

Contribution ID: 7

Type: not specified

BEPCII Background Issues: Integrated Radiation Measurement and Radiation Protection

Primary author: Mr ZHANG, Q.J (IHEP)

Presenter: Mr ZHANG, Q.J. (IHEP)

Contribution ID: 8 Type: **not specified**

BEPCII Background Issues: Real Time Radiation Measurement

Primary author: Mr YANG, S.M (IHEP)

Presenter: Dr YANG, S.M. (IHEP)

Mini-Workshop ... / Report of Contributions

BEPCII Tour

Contribution ID: 9 Type: **not specified**

BEPCII Tour

Contribution ID: 10 Type: not specified

Operational experience with steady-state accelerator backgrounds at PEP-II

Monday, 10 March 2008 13:30 (40 minutes)

Primary author: Dr WITOLD, Kozanecki (CEA-Saclay,France)

Presenter: Dr KOZANECKI, Witold. (CEA-Saclay,France)

Session Classification: Session 3: Chaired by Dr. Hitoshi Yomamoto

Contribution ID: 11 Type: not specified

Sudden background spikes from pressure bursts and arcing in PEP-II

Monday, 10 March 2008 14:10 (40 minutes)

Primary author: Dr SULLIVAN, Mike (SLAC, USA)

Presenter: Dr SULLIVAN, Mike. (SLAC,USA)

Session Classification: Session 3: Chaired by Dr. Hitoshi Yomamoto

Contribution ID: 12 Type: not specified

Manuela Boscolo: Touschek background optimization in DAFNE and Super-B

Monday, 10 March 2008 14:50 (40 minutes)

Manuela Boscolo: Touschek back⊠...

Primary author: Dr BOSCOLO, Manuela (LNF,INFN)

Presenter: Dr BOSCOLO, Manuela. (LNF,INFN)

Session Classification: Session 3: Chaired by Dr. Hitoshi Yomamoto

Contribution ID: 13 Type: not specified

Background issues in the KEKB

Monday, 10 March 2008 15:45 (40 minutes)

Primary author: Dr UNO, Shoji (KEK,JAPAN)

Presenter: Dr UNO, Shoji (KEK,JAPAN)

Session Classification: Session 4: Chaired by Manuela Boscolo

Contribution ID: 14 Type: not specified

Beam background and related IR design of Belle

Monday, 10 March 2008 16:25 (40 minutes)

Primary author: Dr YOMAMOTO, Hitoshi (TOHOKU U,JAPAN)

Presenter: Dr YOMAMOTO, Hitoshi. (TOHOKU U,JAPAN)

Session Classification: Session 4: Chaired by Manuela Boscolo

Contribution ID: 15 Type: not specified

Working discussion(M. Sullivan, D.P.Jin)

Working discussion

Contribution ID: 16 Type: not specified

Working discussion

Working discussion

Contribution ID: 17 Type: not specified

Working discussion

Working discussion

Contribution ID: 18 Type: not specified

Working discussion

Working discussion

Contribution ID: 19 Type: not specified

Working discussion

Working discussion

Contribution ID: 20 Type: not specified

Working discussion

Working discussion

Contribution ID: 21 Type: not specified

Working discussion

Workshop Summary

Contribution ID: 22 Type: not specified

Workshop Summary

Closing Remarks

Contribution ID: 23 Type: not specified

Closing Remarks

Contribution ID: 24 Type: not specified

Workshop Summary

Wednesday, 12 March 2008 16:00 (40 minutes)

Primary author: Dr KOZANECKI, Witold (CEA-Saclay,France)

Presenter: Dr KOZANECKI, Witold (CEA-Saclay,France)

Session Classification: Summary Session (Chaired by Shoji Uno)

Contribution ID: 25 Type: not specified

Closing Remarks

Wednesday, 12 March 2008 16:40 (20 minutes)

Primary author: Prof. ZHANG, C (IHEP)

Presenter: Prof. ZHANG, C. (IHEP)

Session Classification: Summary Session (Chaired by Shoji Uno)

Contribution ID: 26 Type: not specified

BESIII Detector

Monday, 10 March 2008 08:55 (25 minutes)

Primary author: Prof. LI, W.G. (IHEP)

Presenter: Prof. LI, W.G. (IHEP)

Session Classification: Session 1: Chaired by Dr. Mike Sullivan

Contribution ID: 27 Type: not specified

BEPCII Background Issues: Integrated Radiation Measurement and Radiation Protection

Monday, 10 March 2008 10:30 (20 minutes)

Primary author: Mr ZHANG, Q.J. (IHEP)

Presenter: Mr ZHANG, Q.J (IHEP)

Session Classification: Session 2: Chaired by Dr. Steve Olson

Contribution ID: 28 Type: not specified

BEPCII Background Issues: Real Time Radiation Measurement

Monday, 10 March 2008 10:50 (30 minutes)

Primary author: Dr YANG, S.M. (IHEP)

Presenter: Dr YANG, S.M. (IHEP)

Session Classification: Session 2: Chaired by Dr. Steve Olson

Contribution ID: 29 Type: not specified

BEPCII Background Issues: A Brief Introduction

Monday, 10 March 2008 09:20 (15 minutes)

Primary author: Dr JI, D.P. (IHEP)

Presenter: Dr JI, D.P. (IHEP)

Session Classification: Session 1: Chaired by Dr. Mike Sullivan

Contribution ID: 30 Type: not specified

The Distribution of Synchrotron Radiation Power in the IR

Monday, 10 March 2008 09:35 (10 minutes)

Primary author: Mr YU, C.H (IHEP)

Presenter: Mr YU, C.H. (IHEP)

Session Classification: Session 1: Chaired by Dr. Mike Sullivan